Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20186
Title: Convolution kernels based on thin-plate splines
Authors: Levesley, J
First Published: Sep-1995
Citation: NUMERICAL ALGORITHMS, 1995, 10 (2), pp. 401-419
DOI Link: 10.1007/BF02140777
ISSN: 1017-1398
eISSN: 1572-9265
Links: http://hdl.handle.net/2381/20186
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.